Modelling of the interaction of small and large eddies in two dimensional turbulent flows
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 22 (1988) no. 1, pp. 93-118
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1988__22_1_93_0,
author = {Foias, C. and Manley, O. and Temam, R.},
title = {Modelling of the interaction of small and large eddies in two dimensional turbulent flows},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {93--118},
year = {1988},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {22},
number = {1},
mrnumber = {934703},
zbl = {0663.76054},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1988__22_1_93_0/}
}
TY - JOUR AU - Foias, C. AU - Manley, O. AU - Temam, R. TI - Modelling of the interaction of small and large eddies in two dimensional turbulent flows JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1988 SP - 93 EP - 118 VL - 22 IS - 1 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1988__22_1_93_0/ LA - en ID - M2AN_1988__22_1_93_0 ER -
%0 Journal Article %A Foias, C. %A Manley, O. %A Temam, R. %T Modelling of the interaction of small and large eddies in two dimensional turbulent flows %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1988 %P 93-118 %V 22 %N 1 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1988__22_1_93_0/ %G en %F M2AN_1988__22_1_93_0
Foias, C.; Manley, O.; Temam, R. Modelling of the interaction of small and large eddies in two dimensional turbulent flows. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 22 (1988) no. 1, pp. 93-118. http://geodesic.mathdoc.fr/item/M2AN_1988__22_1_93_0/
